# SDR SWAA2022020869169

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737*
- Aircraft serial: 28010
- Aircraft time: 65,505 hours, 29,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER ROW 9ABC INOP ; / [01] OK FOR SERVICE PER MEL 33-15-02 SP1B. AUTHORIZATION 46865; [02] REMOVED AND REPLACED PACK CHARGER ASSY AND BATTERY PACK PER AMM 33-51-06. OPS. CHECK GOOD .
